MathSciNet Relay Station
MathSciNet bibliographic data
MR146724 14.20 (14.15)
Macbeath, A. M. On a theorem of Hurwitz. Proc. Glasgow Math. Assoc. 5 1961 90–96 (1961).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement